# SDR SWAA2023071759577

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621SB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL 621SB MATERIAL IAW SRM 57-41-01-0I-4 TABLE 3 FIGURE 3 ITEM 1. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PARAGRAPH 4.A(5). DAMAGE IS REPAIRABLE PER SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-41-01-2R-1.  REMOVED ENTIRE FOIL PLY FROM THE BAG SIDE TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A(2)(B).  REMOVED 2 EACH BACKPLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARAGRAPH 4.  REMOVED DELAMINATED PLIES AT 2 EACH FASTENER HOLES TO .50'. NO CONTAMINATION NOTED. PREPARED HOLES FOR SLURRY MIX IAW SRM 51-70-04-2R-9 PARAGRAPH 4.A-C;[08] FABRICATED AND INSTALLED REPAIR PLIES USING FIBERGLASS BMS 9-3; TYPE 2; CLASS 7; STYLE 1581; LOT# 1526805-2 AND RESIN BMS 8-301; CLASS 1; GRADE 1; EA-9390; LOT# JH2EAA8895. VACUUM BAGGED REPAIR; CHECKED VACUUM BAG FOR LEAKS; VACUUM BAG CHECKED GOOD USING VACUUM GAUGE ID: ATS2441; CAL DUE DATE: 08/2023. SET REPAIR TO CURE USING HOT BONDER MACHINE ID: NCX000526; CAL DUE DATE: 11/2023. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.J-M.[13] FABRICATED FOIL PLY OUT OF BMS8-289 LOT#1511320-1 AND INSTALLED USING BMS8-301 TY1 LOT#JH2EAI8895. VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:E11543 DUE:09/23 AND SET TO CURE USING HOT BONDER ID:ATS883 DUE:10/23 IAW SRM 51-70-14-2R-3 PARA A.(3-4); (5(A)); AND (11(A-K)).;
